Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Lots of clotting with heavy bleeding. Took benadryl. Help

I am having a very heavy period with lots of clotting and this morning I woke up with swollen hands. The swelling is mostly on the top of my hands and wrist . They are red,itchy and warm to the touch. I was wondering if the systems could be linked because I don t feel as if I have touched anything out of the ordinary. Also I took benadryl about 3 hours ago and the symptoms have not changed
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
1. If periods are heavy/lots of clot BUT with Normal Menstruation then it could be Primary Dysmenorrhea/Menorrhagia but if it is associated with any Gynecological pathology then it is secondary dysmenorrhea , so check with your Doctor OR Gynecologist regarding any reproductive disorder along with baseline Investigations like Hb, WBC, Bleeding disorder profile, Serum T3,T4,& TSH and for treatment options: Medical (Hormone Replacement Therapy) OR Surgical.
2. Until recent years, conventional treatment has usually been hysterectomy, now new low-risk technologies are emerging that are equally effective.
3. Have an annual gynaecological examination and a Pap smear when indicated.
4. Maintain normal weight for your height, and take Over The Counter (OTC) medicine Ibuprofen to decrease period pain.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor